Title: Invariant subspace methods in linear multivariable distributed systems and lumped-distributed network synthesis
Authors: Dewilde, Patrick ×
Baras, J #
Issue Date: 1976
Series Title: Proceedings of IEEE vol:64 pages:160-178
ISSN: 0018-9219
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science